MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,PENDULUM,1080P

KARL STORZ SE & CO. KG ASM,CAMERA HEAD,HX,PENDULUM,1080P
Model Number TH111
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the image is distorted on screen which makes the picture difficult to see.It was furthermore stated that this was notice during a patient procedure, but there were no adverse consequences and the procedure was successfully completed.No negative impact in state of health reported.Additional information was received on 25-apr-2025.Regarding the reported error it was stated "no image output and screen displayed with multiple lines flickering when the camera was used on the patient".Furthermore, it was confirmed again that the procedure was completed successfully and the patient got discharged home safe, but it was also indicated that the procedure was prolonged between 30 and 60 minutes.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
During investigation of the returned device the issue reported by the customer could be confirmed.It was found that when the cable sheath near the strain relief on the camera head is moved, the live image occasionally fails or artefacts are displayed.The video connection cable assembled at the camera head has some mechanical defects which are related to wear and tear.It is concluded that this is caused by the daily work with the camera head.The corresponding instructions for use of the device state to check the product for functionality and damage before and after every use and to have a replacement product ready for each application.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Common Device Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21952188
Report Number9610617-2025-00754
Device Sequence Number9122311
Product Code FET
UDI-Device Identifier04048551358931
UDI-Public04048551358931
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH111
Device Catalogue NumberTH111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown